# SDR DBC2002F00000

- Difficulty date: February 5, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N36WH
- Make and model: Beech B100
- Aircraft serial: BE26
- Engine: Garrtt TPE3316252B
- System (JASC): 8300 · Accessory Gearboxes
- Part: Pump
- Part number: 721018
- Condition: Failed
- Location: Accessory G/B
- Part time: 1,445 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, PILOT NOTED VIBRATION WITH VARYING INTENSITIES.  PILOT RETURNED TO AIRPORT WITHOUT INCIDENT.  TROUBLESHOT, SUSPECT SCAVENGE PUMP CAVITATION.  BLED SCAVENGE SYSTEM PER MFG.  SOAP SAMPLE TAKEN.  AIRCRAFT GROUND RAN AND CHECKED FOR LEAKS.  POST MAINTENANCE FLIGHT CHECK, OK.
